# SDR DXTA2022082969060

- Difficulty date: August 27, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N699QS
- Make and model: Cessna 120
- Aircraft serial: 680A0230
- Aircraft time: 2,852 hours, 1,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: MAIN CABIN DOOR EXIT LIGHT WILL NOT GO OFF SUSPECT G SWITCH TRIPPED // SIGNOFF // RESET INERTIA SWITCH PER CE 680A AMM 33·50·00. EMERGENCY LIGHT EXTINGUISHED, NO OTHER DEFECTS NOTED
